# SDR CA150113012

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Loose
- Location: Terminal Block
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, LEFT ENGINE WAS SHOWING NO INDICATION FOR ITT AND ALL PARAMETERS WERE NORMAL. CREW DECIDED TO FLY BACK TO ORIGIN UNEVENTFULLY. INSPECTION REVEALED ONE UNTIGHTEN BOLT AT THE EGT TERMINAL BLOCK/CABLE JUNCTION.
